REAL

Circular interlacing with reciprocal polynomials

Lakatos, Piroska and Losonczi, László (2007) Circular interlacing with reciprocal polynomials. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 10 (4). pp. 761-769. ISSN 1331-4343

[img] Text
1161080.pdf
Restricted to Registered users only

Download (103Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 11 Jul 2013 10:57
Last Modified: 11 Jul 2013 10:57
URI: http://real.mtak.hu/id/eprint/5897

Actions (login required)

View Item View Item